President Donald Trump’s late-night Tweet frenzy on Tuesday has sparked concern for many, as the president sent out about 60 tweets in the span of two hours.
They covered a wide array of subjects and mentioned several individuals, including former secretary of state Hillary Clinton and Speaker of the House Nancy Pelosi.
“Wear your mask in the ‘beauty’ parlor, Nancy!” he wrote.
He also shared a doctored video of former First Lady Michelle Obama rioting in the background.
Some speculate the president is suffering from side effects of the medication cocktail administered to battle COVID-19. Included in the medication he was prescribed was the steroid dexamethasone, which experts say can sometimes cause mood swings and a sense of euphoria.
“I said to my colleagues, there are those who say steroids have an impact on one’s thinking,” Pelosi said.
Donald Trump Jr. deflected the claims his father was being influenced by his medication by attacking Pelosi once again.
“Nancy has her own substance issues according to the press and the media. I won't get into that, it's obviously nonsense,” he said.
Dr. Megan Ranney, an emergency room physician, said the side effects that can be experienced when taking dexamethasone include mania and even psychosis.
“It also has physical side effects,” she said, noting high blood pressure and high blood sugar are among them.
Experiences with the drug vary.
“I was extremely irritable,” one COVID-19 survivor who took it told Inside Edition.
Trump is currently at the White House. Those who encounter him are required to wear full PPE, including gowns, gloves, surgical masks and disposable eye covers. Cleaning crews tasked with disinfecting the White House must wear hazmat suits.